MathSciNet Relay Station
MathSciNet bibliographic data
MR417134 12A95 (10D15 14G10)
Manin, Ju. I. Non-Archimedean integration and $p$-adic Jacquet-Langlands $L$-functions. (Russian) Uspehi Mat. Nauk 31 (1976), no. 1(187), 5–54.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement